# SDR DALA2023091507619

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38737
- Aircraft time: 28,649 hours, 9,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2966665) FORWARD CARGO COMPARTMENT RH TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 500A AND BS 500L RBL 26. LOCATED AND DRILLED NEW TRANSITION PANEL & SPLICE FROM 7075-T6 O.O40 P/N BAC 1496-444 IAW B-737-900 SRM 53-00-53-2R-REPAIR 5. INSTALLED NEW TRANSITION PANEL FWD CARGO BETWEEN STA 500A & 500L RBL 21 IAW B-757-900 SRM 51-40-02.
